# SDR SIMA200606003

- Difficulty date: February 27, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 3632001003
- Part serial: 00535
- Condition: Failed
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VECTORED ON FINAL APPROACH WHEN FLAPS WERE SELECTED 9 DEGRESS RECEIVED STALL PROTECTION SYSTEM ADVANCE AND FLAP FAIL INDICATION.  REPLACED FLAP POWER DRIVE UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
